Ramalingam Udhayakumar, Intan~Muchtadi-Alamsyah, Chelliah Selvaraj
Some results on $G_C$-flat dimension of modules

Comment.Math.Univ.Carolin. 60,2 (2019) 187-198.

Abstract:In this paper, we study some properties of $G_C$-flat $R$-modules, where $C$ is a semidualizing module over a commutative ring $R$ and we investigate the relation between the $G_C$-yoke with the $C$-yoke of a module as well as the relation between the $G_C$-flat resolution and the flat resolution of a module over $GF$-closed rings. We also obtain a criterion for computing the $G_C$-flat dimension of modules.

Keywords: $GF$-closed ring; $G_C$-flat module; $G_C$-flat dimension; semidualizing module

DOI: DOI 10.14712/1213-7243.2019.007
AMS Subject Classification: 18G20 18G25